# SDR TWAA0013312

- Difficulty date: August 17, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON CUSP ANGLE AT STA 229 TO 237, LT SIDE BEHIND TIE PLATE.  REMOVED CORROSION PER SRM 51-10-3 PAGE 21.  TREATED PER SRM 51-10-3 PAGE 16.  INSTALLED NEW TIE PLATE WITH SEALER AND FASTENERS PER DRAWING 992366.
